# SDR UPS04M43417

- Difficulty date: October 28, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Engine: Pwa PW4460
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN OXYGEN MASK WILL NOT RESET PROPERLY.  REMOVED AND REPLACED CREW 02 MASK AND STOWAGE BOX IAW 35-13-01.   LEAK TEST GOOD.
